# SDR BSYA2011037

- Difficulty date: December 16, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N22427
- Make and model: Piper PA-31-350
- Aircraft serial: 8152065
- Aircraft time: 15,065 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Terminal
- Condition: Broken
- Location: Rt Alternator
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING ALL LIGHTING GOT VERY DIM, RETURNED, WHILE TAXIING IN THE LEFT ALTERNATOR FAIL LIGHT CAME ON, CYCLED MASTER SWITCH OFF THEN ON AND BOTH ALTERNATORS CAME BACK ON.  MAINTENANCE FOUND A+ TERMINAL ON RIGHT ALTERNATOR BROKEN AND A LOOSE F2 TERMINAL ON THE LEFT ALTERNATOR.  NOW BOTH OPS CHECK GOOD.
